Skip to Main Content

Advertisement

Skip Nav Destination

Conditional Moment Restrictions and Triangular Simultaneous Equations

The Review of Economics and Statistics (2011) 93 (2): 683–689.
This article has been cited by the following articles in journals that are participating in Crossref Cited-by Linking.
  • Alyssa Carlson
Journal of Econometrics (2021)
  • Zhongjian Lin
  • Xun Tang
SSRN Electronic Journal (2021)
  • Zhongjian Lin
  • Xun Tang
  • Mo Xiao
SSRN Electronic Journal (2020)
  • Jinyong Hahn
  • Geert Ridder
Journal of Econometrics (2019) 211 (1): 262.
  • Jinyong Hahn
  • Geert Ridder
SSRN Electronic Journal (2016)
  • Suyong Song
  • Susanne M. Schennach
  • Halbert White
Quantitative Economics (2015) 6 (3): 749.
  • Richard Blundell
  • Rosa L. Matzkin
Quantitative Economics (2014) 5 (2): 271.
  • Maximilian Kasy
The Review of Economic Studies (2014) 81 (4): 1614.
  • Xun Lu
  • Halbert White
Journal of Econometrics (2014) 182 (1): 14.
  • Halbert White
  • Karim Chalak
Econometric Reviews (2013) 32 (3): 273.
  • Richard Blundell
  • Dennis Kristensen
  • Rosa L Matzkin
American Economic Review (2013) 103 (3): 563.
  • Susanne Schennach
  • Halbert White
  • Karim Chalak
Journal of Econometrics (2012) 166 (2): 282.
Close Modal

or Create an Account

Close Modal
Close Modal